# SDR ASAA2022110340637

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 49,831 hours, 14,635 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ON MASTER RECALL. GROUNDED - YES. C/W FIM PROCEDURES. BITE TEST OF 1 & 2 PZTC = PZTC 1 FAULTED ZONE TRIM VALVE. GREEN GO / VERIFY LIGHT ILLUMINATED AND RESET FAULT. OPERATED BOTH R & L PACKS WITH NO FAULTS NOTED. REF B737-800 FIM 21-62 TASKS 844, 801, & 835.
